# SDR AALA201805018003

- Difficulty date: April 26, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N965AN
- Make and model: Boeing 737823
- Aircraft serial: 29544
- Aircraft time: 52,197 hours, 21,205 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: PAC5026
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN EMERGENCY LIGHTS FUNCTIONAL TEST,  FOUND THE EMERGENCY LIGHTS AT ZONES M1694, M1695 AND M1672 DID NOT MEET REQUIRED CAPACITY CHECK.  REPLACED THE BATTERY PACK.
